Tessa Posted August 10, 2007 Report Share Posted August 10, 2007 I went to the Alergologist and mentioned all my previous and current allergies and/or reactions, plus the possibilities of having problems with (PPD) Paraphenylenediamine (Check to read more info: Dermatitis )Of course, the most important issue is that I had an allergic reaction to a local anesthetic (Novocaine) some years ago.First, he carried out the skin tests for the usual allergies (polen, acarus, etc) and sheduled another appointment for a longer test of 5-6 hours in order to check my allergies to drugs.To test the Paraphenylenediamine and others, he has given me a T.R.U.E. test patch. Well, in fact 3 different TRUE patches. True Test information As it has to be on the skin for 2 days, my husband will have to put it on my back 2 days before the appointment for the drug-test.They will remove it at the Hospital on the 3rd day and check the results. Then I will have to undergo the special long test for allergies to drugs, specially anesthetics. It is supposed that I could have had a kind of anaphilactic shock or anaphylactoid reaction anaphilactic info some years ago when I had an inyection of anesthetic... I had other reactions to different drugs later too.Furthermore to all this, when I mentioned the TTT test and that I was given sublingual nitroglicerine and had a syncope 3 minutes later with a very, very low bp (he read the bp at my recovery)... He did not seemed to be happy about that... We have always wondered why I do not use to recover promptly when laying down again, and it rather takes so much time to gain consciousness after that kind of faintings. Isn?t it supposed with POTS that you recover by yourself and quickly after laying down?I guess he thought it could have been a reaction to the drug... In fact, the Cardiologist scared to death after the Nitroglicerine because I did not recover for a "too long" time. Both nurses were shouting at me, worried, trying to recover me...I think they already were thinking to inyect "something" to reverse the symptoms when I finally opened my eyes... Of course I am not trying to say that I have no POTS, as I have it and I am sure that if the Cardiologist had waited more time during my TTT instead of just 15 minutes to give me the Nitroglicerine, I would have fainted, becase my hr was slightly increasing and my bp was getting lower...My worries now are the allergic test to drugs... Thanks God it will be carried out at the Hospital, with special monitors (and laying down). But they told me I will have to fast from midnight and stop all my drug treatment 24 hours before the test.I admit it. I am a little scared about it.It is supposed that they will try the drugs (to which I had an alleged allergic reaction to), increasing the dosis until a reaction appears...??? BTW, I have read that the TRUE Patch test includes a "Caine Mix". ISn?t that an anesthetic?OOPs! I would appreciate any comments about all this. Suggestions, ideas,... Are welcome.Thanks beforehand for your help,Take care,Love,Tessa Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.